# SDR DHL2005765512

- Difficulty date: December 7, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 644
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD PIT FLOOR SUPPORT HAS CORROSION AROUND FASTENER HOLES LWR SIDE STA 644 LBL 2.  CUT OUT CRACKED SECTION OF FLOOR SUPPORT STA 644 LBL 2.  FABRICATED AND INSTALLED REPAIR SPLICES 18-1/2" BY 1" BY 1-1/4" FROM BAC1520-1485 AND 8-1/2" BY 5/8" BY 1" BAC1509-100146 AND 8-1/2" BY 1" BY 1-3/8" FROM BAC1490-2734 IAW B727 SRM 53-10-5 FIG 4.
